Testing equality of spectral density operators for functional processes

Faculty/Professorship: Mathematics for Business and Economics  
Author(s): Leucht, Anne  ; Paparoditis, Efstathios; Rademacher, Daniel; Sapatinas, Theofanis
Title of the Journal: Journal of multivariate analysis : JMVA
ISSN: 0047-259x
Publisher Information: Amsterdam [u.a.] : Elsevier
Year of publication: 2022
Volume: 189
Issue: May
Pages: 20
Language(s): English
DOI: 10.1016/j.jmva.2021.104889
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/53351
Release Date: 24. February 2022